MAUDE Adverse Event Report: CONTRACT MEDICAL INTERNATIONAL GMBH CATAPULT GUIDE SHEATH WITH HYDROPHILIC COATING 6FR, 45 CM, STRAIGHT; INTRODUCER SHEATH

CONTRACT MEDICAL INTERNATIONAL GMBH CATAPULT GUIDE SHEATH WITH HYDROPHILIC COATING 6FR, 45 CM, STRAIGHT; INTRODUCER SHEATH
Model Number US-36045-F-ST-H
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
With the information available on (b)(6) 2025, the incident was assessed as not reportable, as the patient outcome was f26: no health consequences or impact, and the device part that detached was not specified.After receiving additional information on 21 january 2026, the incident is now considered reportable, as it meets the requirements of 21 cfr 803.If the malfunction were to recur, it could result in a serious injury.The root cause of the incident is unknown at the time of the initial report.The complaint device will be not returned for evaluation and investigation.The dhr review, which examines the dhr, ncrs, and ecos, will be conducted as part of the root cause investigation.
 
Event or Problem Description
Heraeus medevio dresden had received a customer complaint notification from customer.The problem is described as followed: "asked, unavailable" description: null" - as reported device codes: 1188: detachment of device or device component type of procedure: peripheral as reported device codes: 1188: detachment of device or device component device/procedure outcome: unable to use device - attempted patient present at time of event?: yes patient complications: no patient complications patient outcome: f26: no health consequences or impact as reported patient codes: 9398: no clinical signs, symptoms or conditions additional information provided by the customer on (b)(6) 2026: "the customer has provided images suggesting that the sheath was detached from the valve.".
 
Event or Problem Description
The problem is described as followed: "asked, unavailable" description: null" - as reported device codes: 1188: detachment of device or device component.Type of procedure: peripheral.As reported device codes: 1188: detachment of device or device component.Device/procedure outcome: unable to use device - attempted.Patient present at time of event?: yes.Patient complications: no patient complications.Patient outcome: f26: no health consequences or impact.As reported patient codes: 9398: no clinical signs, symptoms or conditions.The customer has provided additional pictures of the complaint device.The customer provided additional information on request on 21.01.2026: "if failure mode is 'other,' details: sheath separated at the hub.Was issue present upon opening package?: no".The customer provided additional information on request on 18.02.2026: "was the hydrophilic coating activated? yes was the dilator used? yes.Were there any kinks or bends in the sheath? no.In which body part did the incident happen? right groin.What was the physician's level of experience in the same type of operation? over 40 years.".
 
Additional Manufacturer Narrative
Initial emdr report submitted on 30.01.2026 per emdr # 3003637635-2026-0003.The complaint device was not returned.The manufacturing record review done on eco and ncr does not show any root causes to the failure code.In the absence of the returned complaint device, and based solely on the information available, it is not possible to perform additional testing to verify the material properties of the shaft or to determine when or how the damage occurred.Therefore, root cause is undeterminable.

Brand Name
CATAPULT GUIDE SHEATH WITH HYDROPHILIC COATING 6FR, 45 CM, STRAIGHT
Common Device Name
INTRODUCER SHEATH
Manufacturer (Section D)
CONTRACT MEDICAL INTERNATIONAL GMBH
lauensteiner strasse. 37
dresden, 01277
GM  01277
Manufacturer (Section G)
CONTRACT MEDICAL INTERNATIONAL, SPOL. S R.O.
vazni 848
hradec kralove, 50003
EZ   50003
Manufacturer Contact
juliana vaz neurnberger
lauensteiner strasse. 37
dresden, 01277
GM   01277
MDR Report Key24219854
Report Number3003637635-2026-00003
Device Sequence Number15798972
Product Code DYB
UDI-Device Identifier04251244502096
UDI-Public04251244502096
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K221914
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/08/2026
Device Model NumberUS-36045-F-ST-H
Device Lot Number800574
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/30/2026
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown